Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Optimal recursive estimation of raw data
Author: Torokhti, A.
Howlett, P.
Pearce, C.
Citation: Annals of Operations Research, 2005; 133(1-3):285-302
Publisher: Kluwer Academic Publishers
Issue Date: 2005
ISSN: 0254-5330
Statement of
Anatoli Torokhti, Phil Howlett and Charles Pearce
Abstract: We present a new approach to the optimal estimation of random vectors. The approach is based on a combination of a specific iterative procedure and the solution of a best approximation problem with a polynomial approximant. We show that the combination of these new techniques allow us to build a computationally effective and flexible estimator. The strict justification of the proposed technique is provided.
Keywords: error minimization
stochastic vector
optimal estimate
Description: The original publication is available at
DOI: 10.1007/s10479-004-5039-5
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest 2

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.